Microlocal analysis for spatially inhomogeneous pseudo differential operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 2, p. 211-253
@article{ASNSP_1982_4_9_2_211_0,
     author = {Rodino, Luigi},
     title = {Microlocal analysis for spatially inhomogeneous pseudo differential operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {2},
     year = {1982},
     pages = {211-253},
     zbl = {0501.35082},
     mrnumber = {674973},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_2_211_0}
}
Rodino, Luigi. Microlocal analysis for spatially inhomogeneous pseudo differential operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 2, pp. 211-253. http://www.numdam.org/item/ASNSP_1982_4_9_2_211_0/

[1] R. Beals, Spatially inhomogeneous pseudodifferential operators, II, Comm. Pure Appl. Math., 27 (1974), pp. 161-205. | MR 467397 | Zbl 0283.35071

[2] R. Beals, A. general calculus of pseudodifferential operators, Duke Math. J., 42 (1975), pp. 1-42. | MR 367730 | Zbl 0343.35078

[3] R. Beals, Characterization of pseudodifferential operators and applications, Duke Math. J., 44 (1977), pp. 45-57. | MR 435933 | Zbl 0353.35088

[4] R. Beals, Lp and Hölder estimates for pseudodifferential operators : sufficient conditions, Ann. Inst. Fourier (Grenoble), 29 (1979), pp. 239-260. | Numdam | MR 552967 | Zbl 0387.35065

[5] R. Beals - C. Fefferman, Spatially inhomogeneous pseudodifferential operators, I, Comm. Pure Appl. Math., 27 (1974), pp. 1-24. | MR 352747 | Zbl 0279.35071

[6] V.V. Grushin - N.A. Sananin, Some theorems on the singularities of solutions of differential equations with weighted principal symbol, Mat. Sb., 103 (1977), pp. 37-51; Math. USSR Sb., 32 (1977), pp. 32-44. | MR 442450 | Zbl 0386.35012

[7] L. Hörmander, Fourier integral operators, I, Acta Math., 121 (1971), pp. 79-183. | MR 388463 | Zbl 0212.46601

[8] L. Hörmander, On the existence and the regularity of solutions of linear pseudodifferential equations, Enseignement Math., 17 (1971), pp. 99-163. | MR 331124 | Zbl 0224.35084

[9] L. Hörmander, The Weyl calculus of pseudo-differential operators, Comm. Pure Appl. Math., 32 (1979), pp. 359-443. | MR 517939 | Zbl 0388.47032

[10] R. Lascar, Propagation des singularites des solutions d'equations pseudo-différentielles quasi-homogènes, Ann. Inst. Fourier (Grenoble), 27 (1977), pp. 79-123. | Numdam | MR 461592 | Zbl 0349.35079

[11] A. Nagel - E.M. Stein, A new class of pseudo-differential operators, Proc. Nat. Acad. Sci. U.S.A., 75 (1978), pp. 582-585. | MR 487603 | Zbl 0376.35053

[12] A. Nagel - E.M. Stein, Lectures on pseudo-differential operators, Princeton University Press (1979), Princeton. | MR 549321 | Zbl 0415.47025

[13] C. Parenti - L. Rodino, A pseudo differential operator which shifts the wave front set, Proc. Amer. Math. Soc., 72 (1978), pp. 251-257. | MR 507317 | Zbl 0377.35064

[14] C. Parenti - L. Rodino, On general pseudodifferential operators, Comm. Partial Diff. Equat., 5 (1980), pp. 561-594. | MR 578046 | Zbl 0433.35075

[15] C. Parenti - L. Rodino, Examples of hypoelliptic operators which are not micro-hypoelliptic, Boll. Un. Mat. Ital., 17-B (1980), pp. 390-409. | MR 572609 | Zbl 0407.35074

[16] C. Parenti - L. Rodino, Parametrices for a class of pseudo differential operators, I, II, Ann. Mat. Pura Appl., 125 (1980), pp. 221-278. | MR 605210 | Zbl 0406.35066

[17] C. Parenti - F. Segala, Propagation and reflection of singularitie8 for a class of evolution equations, Comm. Partial Diff. Equat., 6 (1981). | MR 623644 | Zbl 0496.35082

[18] F. Trèves, Introduction to pseudodifferential and Fourier integral operators, voll. 1, 2, Plenum Publishing Corporation (1980), New York. | MR 597144 | Zbl 0453.47027